# SDR 0203339910

- Difficulty date: September 13, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- Aircraft time: 83,005 hours, 95,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Duirng Hck in ATL, a crack was found in the flight compartment horizontal pressure panel at station 105. The crack is located at x=+35. Repaired per EA 99-190723.
